# SDR AWXA200501548

- Difficulty date: December 18, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N605AW
- Make and model: Airbus A320-232
- Aircraft serial: 543
- Aircraft time: 28,669 hours, 11,541 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132120
- Part serial: 3776
- Condition: Inoperative
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT EN ROUTE TO SJC, TURNED THE WEATHER RADAR ON AND IT DID NOT WORK.  WEATHER IN THE AREA SO CREW RETURNED TO PHX FOR REPAIR.  CREW LANDED AIRCRAFT WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE WEATHER RADAR TRANSCEIVER.  OPERATIONAL TESTS WERE GOOD.  CONFIRMED FAILURE.  REPLACED A2AA2U5 AND A2A2VR25 AND ALIGNED A5 TO CORRECT LOW TRANSMITTER POWER.  INSTALLED SB 86.  TESTED IAW 34-45-21 REV 9.
